# SDR TRBA201125501

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,305 hours, 33,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY SIGN STAYS ON FOWARD UPPER 1.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING IAW WORK CARD EX-335000-OPT-10000-001.  OPS CHECK FOUND LIGH WORKING PROPERLY.
